# SDR IPXA2025020465427

- Difficulty date: January 7, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 312N3903128
- Part serial: A3Y46
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT:STR-Z400 #1 ENG PYLON HYD LINE BRACKET DAMAGED AT STRAP.NAC STA 149.5. DOT 69-001. EL-69. INSTALLED NEW FRAME ANGLE ON #1 PYLON. IAW SRM 51-40-02-0G. INSTALLED NEW BRACKET ON FRAME ANGLE OF PYLON #1. IAW SRM 51-40-02-0G.
